# SDR DALA2018121327159

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,373 hours, 23,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 4691798) R3 DOOR VERY DIFFICULT TO ARM + DISARM. INSPECTED R3 DOOR GIRT BAR AND FITTING PER B757 AMM 25-66. FOUND SLIDE ROPE GETTING CAUGHT ON GIRT BAR SLIDER. ADJUSTED ROPE AWAY FROM SLIDER.
